RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 245–246 (Mi umn4192)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

One-dimensional boundary value problems with operators that do not lower the number of sign alternations

A. Yu. Levin, G. D. Stepanov


Full text: PDF file (158 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 17.04.1973

Citation: A. Yu. Levin, G. D. Stepanov, “One-dimensional boundary value problems with operators that do not lower the number of sign alternations”, Uspekhi Mat. Nauk, 30:1(181) (1975), 245–246

Citation in format AMSBIB
\Bibitem{LevSte75}
\by A.~Yu.~Levin, G.~D.~Stepanov
\paper One-dimensional boundary value problems with operators that do not lower the number of sign alternations
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 245--246
\mathnet{http://mi.mathnet.ru/umn4192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435490}
\zmath{https://zbmath.org/?q=an:0334.34019}


Linking options:
  • http://mi.mathnet.ru/eng/umn4192
  • http://mi.mathnet.ru/eng/umn/v30/i1/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Pokornyi, “O spektre interpolyatsionnoi kraevoi zadachi”, UMN, 32:6(198) (1977), 263–264  mathnet  mathscinet  zmath
    2. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:88
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019